# SDR USAA2013062400008

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,215 hours, 15,420 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATBACK 8D EXTREMELY RECLINED IN FRONT OF EXIT ROW WILL NOT STAY UP.  ADJUSTED RECLINE CABLE ON SEAT 8D.
